# SDR SWAA992128

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 100031
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND MID CABIN OVERHEAD EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED POWER SUPPLY ASSY PER MM.
